# SDR HEEA060214

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181J
- Make and model: Bell 206B-3
- Aircraft serial: 3771
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 206031589001
- Condition: Loose
- Location: Pylon Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSEMBLY HAS BEARING BORE WORN.
